Advertisement

Reparametrizations of Non Trace-normed Hamiltonians

  • Henrik WinklerEmail author
  • Harald Woracek
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 221)

Abstract

We consider a Hamiltonian system of the form y(x) = jh(x)y(x), with a locally integrable and nonnegative 2 x 2-matrix-valued Hamiltonian (H).I n the literature dealing with the operator theory of such equations, it is often required in addition that the Hamiltonian H is trace-normed, i.e., satisfies tr(x) ≡ 1.Ho wever, in many examples this property does not hold. The general idea is that one can reduce to the trace-normed case by applying a suitable change of scale (reparametrization).In this paper we justify this idea and work out the notion of reparametrization in detail.

Keywords

Hamiltonian system reparametrization trace-normed 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. AB.
    C. Aliprantis, O. Burkinshaw: Principles of Real Analysis, Academic Press, third edition, San Diego, 1998.zbMATHGoogle Scholar
  2. dB.
    L. De Branges: Hilbert spaces of entire functions, Prentice-Hall, London 1968.zbMATHGoogle Scholar
  3. BB.
    K. Bube, R. Burridge: The one-dimensional inverse problem of reflection seismology, SIAM Rev. 25(4) (1983), 497-559.MathSciNetzbMATHCrossRefGoogle Scholar
  4. GK.
    I. Gohberg, M.G. KreĬn: Theory and applications of Volterra operators in Hilbert space, Translations of Mathematical Monographs, Amer. Math. Soc., Providence, Rhode Island, 1970.zbMATHGoogle Scholar
  5. HSW.
    S. Hassi, H. DE Snoo, H. Winkler: Boundary-value problems for two-dimensional canonical systems, Integral Equations Operator Theory 36(4) (2000), 445-479.MathSciNetzbMATHCrossRefGoogle Scholar
  6. K.
    I.S. Kac: Linear relations, generated by a canonical differential equation on an interval with a regular endpoint, and expansibility in eigenfunctions, (Russian), Deposited in Ukr NIINTI, No. 1453, 1984. (VINITI Deponirovannye Nauchnye Raboty, No. 1 (195), b.o. 720, 1985).Google Scholar
  7. KWW1.
    M. KaltenbÄck, H. Winkler, H. Woracek: Singularities of generalized strings, Oper. Theory Adv. Appl. 163 (2006), 191-248.CrossRefGoogle Scholar
  8. KWW2.
    M. KaltenbÄck, H. Winkler, H. Woracek: Strings, dual strings and related canonical systems, Math. Nachr. 280 (13-14) (2007), 1518-1536.MathSciNetzbMATHCrossRefGoogle Scholar
  9. KW/IV.
    M. KaltenbÄck, H. Woracek: Pontryagin spaces of entire functions IV, Acta Sci. Math. (Szeged) (2006), 791-917.Google Scholar
  10. LW.
    H. Langer, H. Winkler: Direct and inverse spectral problems for generalized strings, Integral Equations Oper. Theory 30 (1998), 409-431.MathSciNetzbMATHCrossRefGoogle Scholar
  11. McL.
    J. McLaughlin: Analytic methods for recovering coefficients in differential equations from spectral data, SIAM Rev. 28(1) (1986), 53-72.MathSciNetzbMATHCrossRefGoogle Scholar
  12. R.
    W. Rudin: Real and Complex Analysis, International Edition, 3rd Edition, McGraw-Hill 1987.zbMATHGoogle Scholar
  13. W1.
    H. winkler: On transformations of canonical systems, Oper. Theory Adv. Appl. 80 (1995), 276-288.Google Scholar
  14. W2.
    H. Winkler: Canonical systems with a semibounded spectrum, Oper. Theory Adv. Appl. 106 (1998), 397-417.Google Scholar
  15. WW.
    H. Winkler, H. Woracek: Symmetry in some classes related with Hamiltonian systems, manuscript in preparation.Google Scholar

Copyright information

© Springer Basel 2012

Authors and Affiliations

  1. 1.Institut für MathematikTechnische Universität Ilmenau CuriebauIllmenauGermany
  2. 2.Institut für Analysis und Scientific ComputingTechnische Universität WienWienAustria

Personalised recommendations